# SDR DALA2018010700115

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 46,704 hours, 24,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT AT THE FWD GALLEY, -Y189, FRAME 21.   REPLACED THE FLOOR SUPPORT BETWEEN FRAMES 20 TO 24 IAW SRM 51-72-11, AND DWG D53111406.
